RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2010, Volume 6, 018, 10 pages (Mi sigma475)  

This article is cited in 2 scientific papers (total in 2 papers)

The Integrability of New Two-Component KdV Equation

Ziemowit Popowicz

Institute for Theoretical Physics, University of Wroclaw, Wroclaw 50204, Poland

Abstract: We consider the bi-Hamiltonian representation of the two-component coupled KdV equations discovered by Drinfel'd and Sokolov and rediscovered by Sakovich and Foursov. Connection of this equation with the supersymmetric Kadomtsev–Petviashvilli–Radul–Manin hierarchy is presented. For this new supersymmetric equation the Lax representation and odd Hamiltonian structure is given.

Keywords: KdV equation; Lax representation; integrability; supersymmetry

DOI: https://doi.org/10.3842/SIGMA.2010.018

Full text: PDF file (241 kB)
Full text: http://emis.mi.ras.ru/journals/SIGMA/2010/018/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 0910.2389
MSC: 35J05; 81Q60
Received: October 19, 2009; in final form February 4, 2010; Published online February 12, 2010
Language:

Citation: Ziemowit Popowicz, “The Integrability of New Two-Component KdV Equation”, SIGMA, 6 (2010), 018, 10 pp.

Citation in format AMSBIB
\Bibitem{Pop10}
\by Ziemowit Popowicz
\paper The Integrability of New Two-Component KdV Equation
\jour SIGMA
\yr 2010
\vol 6
\papernumber 018
\totalpages 10
\mathnet{http://mi.mathnet.ru/sigma475}
\crossref{https://doi.org/10.3842/SIGMA.2010.018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896062432}


Linking options:
  • http://mi.mathnet.ru/eng/sigma475
  • http://mi.mathnet.ru/eng/sigma/v6/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang D.-Sh. Liu J. Zhang Zh., “Integrability and equivalence relationships of six integrable coupled Korteweg-de Vries equations”, Math. Meth. Appl. Sci., 39:12 (2016), 3516–3530  crossref  mathscinet  zmath  isi  elib  scopus
    2. Wang D.-Sh., Liu J., “Integrability Aspects of Some Two-Component KdV Systems”, Appl. Math. Lett., 79 (2018), 211–219  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:173
    Full text:37
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019